Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator

Marc Peigné

Publications mathématiques et informatique de Rennes (1993)

  • Issue: 2, page 1-28

How to cite


Peigné, Marc. "Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator." Publications mathématiques et informatique de Rennes (1993): 1-28. <>.

author = {Peigné, Marc},
journal = {Publications mathématiques et informatique de Rennes},
language = {eng},
number = {2},
pages = {1-28},
publisher = {Département de Mathématiques et Informatique, Université de Rennes},
title = {Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator},
url = {},
year = {1993},

AU - Peigné, Marc
TI - Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator
JO - Publications mathématiques et informatique de Rennes
PY - 1993
PB - Département de Mathématiques et Informatique, Université de Rennes
IS - 2
SP - 1
EP - 28
LA - eng
UR -
ER -


  1. [1] Anorld L., Crauel H.Iterated function systems and multiplicative ergodic theory. preprint. Zbl0760.60008
  2. [2] Barnsley M.F., Demko S.G., Elton J.M., Geronimo J.S.Invariant measures for Markov processes arising from iterated function systems with place-dependent probabilities. Ann. de l'Institut Henri Poincaré, vol. 24, n°3, (1988), p. 367-394. Zbl0653.60057MR971099
  3. [3] Barnsley M.F., Elton J.M.A new class of Markov processes for image encoding. Adv. Appl. Prob.20, (1988), p. 14-32. Zbl0643.60050MR932532
  4. [4] Berger M.A., Mete Soner M.Random walks generated by affine Mappings. Journal of theorical probability, vol. 1, n°3, (1988). Zbl0644.60064MR945352
  5. [5] Conze J.P., Raugi A.Fonctions harmoniques pour un opérateur de transition et applications. Bulletin soc. Math. France , 118, (1990), p. 273-310. Zbl0725.60026MR1078079
  6. [6] Doeblin W., Fortet R.Sur des chaînes a liasons complètes, Bull. Soc. Math. de France , Vol 65, (1937), p. 132-148. MR1505076JFM63.1077.05
  7. [7] Dubins L., Freedman D.Invariant probabilities for certains Markov processes. Ann. Math. Stat.37, (196), p. 837-848 Zbl0147.16404MR193668
  8. [8] Diacones P., Shahshahani M.Product of random matrices and computer image generation. Random Matrices and their applications. 50, Cont. Math A.M.S., Providence, R.I (1986) Zbl0601.60066MR841091
  9. [9] Elton J.H.An ergodic theorem for iterated maps. Ergod. Th. and Dynam Syst., n°7, (1987), p. 481-488. Zbl0621.60039MR922361
  10. [10] Fayolles G., Malyshev V.A, Menshikov M.VRandom walks in a quater plane with zero drifts. I Ergodicity and null recurrence. Ann. Inst. Henri Poincaré, Vol. 28, n°2, (1992), p. 179-194. Zbl0747.60064MR1162572
  11. [11] Furstenberg H., Kesten H.Products of random matrices. Ann. Math. Statis., n°31, (1960), p. 457-469. Zbl0137.35501MR121828
  12. [12] Goldie C.Implicit renewal theory and tails of solutions of random equations. The Annals of Applied Probability, Vol 1, n°1, (1991), p. 126-166. Zbl0724.60076MR1097468
  13. [13] Grincevicius A.K.A central limit theorem for the group of linear transformation of the real axisSoviet Math. Doklady, Vol 15, n°6, (1974), p. 1512-1515. Zbl0326.60021
  14. [14] Guivarc'h Y., Hardy J.Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov. Ann. Inst. Henri Poincaré, Vol. 24, n°1, (1988), p. 73-98. Zbl0649.60041MR937957
  15. [15] Guivarc'h Y., Le Jan Y.Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions. Ann. scient. Ec. Norm. Sup., 4ème série, t. 26, 1993, p. 23-50. Zbl0784.60076MR1209912
  16. [16] Guivarc'h Y., Raugi A.Frontières de Furstenberg, propriétés de contraction et théorèmes de convergence. Zeït für Wahr., n°69, (1985), p. 187-242. Zbl0558.60009
  17. [17] Hervé L.Etude d'opérateurs quasi-compacts positifs. Applications aux opérareurs de transfert. To appear in Ann. Inst. Henri Poincaré, Zbl0804.47038
  18. [18] Hall P., Heyde C.C.Martingale limit theory and its applications. New YorkAcademic Press(1980) Zbl0462.60045MR624435
  19. [19] Hennion H.Décomposition spectrale des opérateurs de Doeblin-Fortet. Proceeding of the A.M.S, n°69, (1993), p. 627-634 
  20. [20] Hutchinson J.. Fractals and self-similarity. Indiana U. J. of Math., 30, (1981), p. 713-747. Zbl0598.28011MR625600
  21. [21] Ionescu Tulcea C.On a class of operators occuring in the theory of chains of infinite order. Can. J. Math, Vol 11, 1959, p.112-121 Zbl0086.12001MR101569
  22. [22] Ionescu C., Marinescu G.. Sur certaines chaînes à liaisons complètes. C.R.A.S., 227, (1948), p. 667-669 Zbl0035.35703MR27468
  23. [23] Jamison B.Asymptotic behaviour of successive iterates of continuous functions under a Markov operator. J. of Math. Analysis and Applications, t. 9, (1964), p. 203-214. Zbl0133.10701MR169040
  24. [24] Karlin S.Some random walks Arising in Learning models. Pac. J. of Math., 3, (1953, p. 725-756. Zbl0051.10603MR58910
  25. [25] Le Page E.Théorèmes de renouvellement pour les produits de matrices aléatoires. Equations aux différences aléatoires. Séminaires de Rennes 
  26. [26] Leguesdron J.P.Marche aléatoire sur le semi-groupe des contractions de d . Cas de la marche aléatoire sur + avec chocs élastiques en zéro. Ann. Inst. Henri Poincaré, Vol. 25, n°4, (1989), p. 483-502. Zbl0699.60062MR1045247
  27. [27] Neveu J.Bases mathématiques du calcul des probabilités. Masson et Cie, 1964. Zbl0203.49901MR198504
  28. [28] Norman M.F.Markov processes and learning models. Academic Press, 1972. Zbl0262.92003MR423546
  29. [29] Nummelin E.General irreductible Markov chains and non-negative operators. Cambridge U. Press, Cambridge (1985). Zbl0551.60066
  30. [30] Peigné M.Marches de Markov sur le semi-groupe des contractions de d . Ann. Inst. Henri Poincaré, Vol 28, n°1, (1992), p. 63-94. Zbl0752.60053MR1158738
  31. [31] Raugi A.Théorie spectrale d'un opérateur de transition sur un espace compact. Ann. Inst. Henri Poincaré, Vol. 28, n°2, (1992), p. 281-309. Zbl0752.60054MR1162576
  32. [32] Raugi A.Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes. Bull. Soc. Math. de France, Vol 54, (1977) 
  33. [33] Rosenblatt M.Equicontinuous Markov operators. Theor. Prob. and its Appl., vol. 9, (1969), p. 180-197. Zbl0133.40101MR171318
  34. [34] Revuz D.Markov chains. North Holland Pub. Comp., 1975 Zbl0539.60073MR415773

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.